# SDR IPXA2024052074066

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 86,008 hours, 36,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146T5619U357
- Condition: Corroded
- Location: Bs 1593 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO COMPARTMENT CEILING AREA FLOOR BEAM FITTING DAMAGED, AT STA 1593 LBL 55. (REPLACE) 1. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 49. 2. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 49. AND BOEING DWG NO. 657T1332 SH. 7 REV. A. AND 657T1332 SH.6 REV. B 3. JOB COMPLETED.
